Risperdal Gynecomastia Lawsuit Cases: Learn Everything There Is To Know About It
In this present day and time, there are now so many attorneys and lawyers who are conducting an investigation on behalf of young boys who have allegedly developed male breasts cause by their usage of a certain antipsychotic drug known as the Risperdal. There is also an allegation that the company manufacturing Risperdal failed to properly provide sufficient and adequate information as well as warnings with regards to any potential risk that may arise from it and also, they have failed in conducting proper research about the possible negative effects of the said drug.
Perhaps, you are still confused about how can a certain drug causes the development of breasts in boys and for the purpose of easing that confusion, we will be having a brief discussion about Risperdal and how it causes the development of breasts in boys.
There has been an allegation that Risperdal has the ability of increasing the level of prolactin, a hormone that is now for stimulating the development of breasts in women, that is present in the body. Those young boys or young adolescent who have been taking the said drug and are showing an increase in the level of prolactin in their body may possibly develop male breast, the said growth that was scientifically pertained to as gynecomastia by experts. Still in line with the matter at hand, young males who are said to be developing male breasts may also experience discharge or pain with their nipples.
There has been researches done to investigate the authenticity of the said claim and according to it, it goes to show that there really is a big possibility of the developmnet of breasts in boys when taking Risperdal. There was actually a study conducted which was published in the year two thousand six in one of the issues of the Clinical Psychopharmacology Journal which states that risperidone, a generic of Risperdal, which is being given to adolescents at doses that are commonly used in treating the symptoms of psychosis which actually increases the level of prolactin, having the clinical consequences like the development of their breasts.
There has been so many cases regarding this matter against the manufacturing company mass producing Risperdal and one hundred thirty of the said cases are focused towards the allegations that such drug causes the development of breasts in male. If your loved one or perhaps you, is using Risperdal and suddenly suffered from having your breasts developed, it would be best for you to take legal actions so that you can collect compensation the expenses you have for your surgery, your bills in the hospital, mental trauma and other related damages. In addition to that, it would be beneficial and advantageous on your side if you decide on getting the assistance and guidance of attorneys whose specialty is related to such cases.
Suggested Post: next page